Calpol Six Plus Fastmelts - 12 Tablets

WebMD Link

  Can't find country?

Please note that changing your country whilst shopping will remove all items from your basket.

 


Product description

Please note that you must be in to sign for this delivery.

Calpol Six Plus Fastmelts are strawberry flavoured tablets and will relieve pain and/or fever in many conditions including:

  • cold and flu
  • headache
  • toothache
  • earache
  • post-immunisation fever
  • sore throat
  • other aches and pains

They are most suitable for children from 6-12 years of age.

How to Use

They are most suitable for children from 6 to 12 years of age and are not recommended for children under 6 years old.

To remove a tablet, use fingernail to break the foil along the dotted line before pressing out the tablet. Calpol Six Plus® Fastmelts should be sucked gently until they melt on the tongue. There is no need to take with a glass of water as they quickly melt into a pleasant tasting paste that is easily swallowed. Alternatively the tablet can be dispersed in a teaspoon of water or milk.

For oral use only. Never give more medicine than shown in the table. Do not exceed the stated dose.

Child's Age: 6-9 years; How Much - Up to 4 times a day: 1 tablet

Child's Age: 9-12 years; How Much - Up to 4 times a day: 2 tablets

Child's Age: 12-16 years; How Much - Up to 4 times a day: 2-3 tablets

Child's Age: Adults and children over 16 years; How Much - Up to 4 times a day: 2-4 tablets

Do not give more than 4 doses in any 24 hour period.

Leave at least 4 hours between doses.

Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.

Hazards and Cautions

Not recommended for children under 6 years old. Ask your pharmacist to recommend a suitable product.

DO NOT EXCEED THE STATED DOSE.

As with all medicines, if your child is currently taking other medicines, consult your doctor or pharmacist before giving this product.

CONTAINS PARACETAMOL. Do not give with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well.

If symptoms persist consult your doctor.

KEEP OUT OF REACH AND SIGHT OF CHILDREN.

This medicinal product does not require any special storage conditions.

Age Restriction

You must be at least 16 years old to purchase this product.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
  • Keep all medicines out of the reach of children.

Suitable For

Adults and children over 6 years.

Ingredients

Also contains: Aspartame (E951). See leaflet for further details.


Patient information leaflet

Order today, collect in store tomorrow

Shopping now made easier - simply order today and collect in store tomorrow.

Download the Boots app

Download the Boots app and enjoy fantastic personalised offers, tailored just for you.

Save for later

Calpol Six Plus Fastmelts - 12 Tablets

2729709

0.0 out of 0 based on 0 user reviews Children's cough & cold

£3.19 or 319 points

12 TAB £0.27 per 1TAB

3.19

Calpol Six Plus Fastmelts for pain and fever relief. Colour and sugar free. Strawberry flavour. Melt in the mouth. Each orodispersible tablet contains 250 mg Paracetamol.

See details below. Always read the label.

Collect 12 points with this purchase

  • Our partner sites

  • Boots WebMD Macmillan